# SDR SWAA2018052122112

- Difficulty date: May 19, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 20,274 hours, 8,786 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481051
- Part serial: 13016H3019
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 WINDOW LOWER RT CORNER ARCED AND CRACKED.  R&R LT NR 2 SLIDING WINDOW IAW MT.
